Siberian Mathematical Journal

, Volume 12, Issue 3, pp 480–483 | Cite as

On the critical exponents of norms in an n-dimensional space

  • V. M. Kirzhner
  • M. I. Tabachnikov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. Ptak, “Critical exponents,” Proc. Colloq. Convexity, Copenhagen, 244–248 (1965).Google Scholar
  2. 2.
    J. Marik and V. Ptak, “Norms, spectra and combinatorial properties of matrices,” Czech. Math. Journal,10, No. 2, 181–196 (1960).Google Scholar
  3. 3.
    Yu. I. Lyubich and M. I. Tabachnikov, “On a theorem of Marik-Ptak,” Sibirsk. Matem. Zh.,10, No. 2, 470–473 (1969).Google Scholar
  4. 4.
    V. Ptak, “Norms and the spectral radius of matrices,” Czech. Math. Journal,12, No. 4, 555–557 (1962).Google Scholar
  5. 5.
    M. A. Perles, “Critical exponents of convex sets,” Proc. Colloq. Convexity, Copenhagen, 221–223 (1965).Google Scholar
  6. 6.
    D. K. Faddeev and V. N. Faddeeva, Computational Methods of Linear Algebra [in Russian], Fizmatgiz, Moscow-Leningrad (1963).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. M. Kirzhner
  • M. I. Tabachnikov

There are no affiliations available

Personalised recommendations